# SDR DALA2023032002054

- Difficulty date: March 19, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION ADAPTER SEAT RAIL -YA LOC. BTW FR72 AND FR73 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SEAT RAIL -YA LOC. BTW FR72 AND FR73 AT AFT GALLEY AREA. (2677478)
